# SDR CA101111002

- Difficulty date: November 9, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 32,178 hours
- Engine: Ge CF343A1
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: 2390011
- Condition: Broken
- Location: Duct
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CLIMB OUT FLIGHT ATTENDANT REPORTED A STRONG SMELL OF SMOKE IN THE CABIN.  THERE WAS NO VISIBLE SIGN OF SMOKE OR SMELL FROM THE COCKPIT AREA.  AIRCRAFT MADE AN AIR TURNBACK TO AIRPORT.  FLIGHT HAS BEEN SUBSEQUENTLY CANCELLED.  DEFECT 949377 WAS RAISE AND MAINTENANCE PEOPLE START TROUBLESHOOTING.  UPON INSPECTION MAINTENANCE FOUND DEBRIS ON CARGO VENT DUCT WERE OBSTRUCTING CARGO FAN P/N:AE0607AA2 AND RUBBING AGAINST ROTATING FAN.  THE PLASTIC DEBRIS MELT AND PRODUCING BURNING RUBBER/PLASTIC SMELL IN THE CABIN.  FOUND THAT PLASTIC DEBRIS THAT RUBBING AGAIN FAN WAS A CLAMP BRACKET FOR CARGO ISOLATION BLANKET P/N:2390011.  DURING THIS TROUBLESHOOTING ALSO FOUND 4 PLASTIC FINS CAME FROM DUCT INLET GRILL P/N:LXT1704B ON THE CARGO VENT DUCT.  ALL DEBRIS IS REMOVED FROM CARGO VAN DUCT AND FAN ASSY RE-INSTALLED.  CARGO FAN SYSTEM RELEASE UNDER M.E.L 21-55-02 DUE OF FAN BLADE DAMAGE FAN NEED TO BE REPLACED REFERENCE DEFECT 949509.  DEFECT 949377 CLOSE AND AIRCRAFT RETURN TO SERVICE.  THIS INCIDENT WAS REPORT ON JAZZ SAFETY/IRREGULARITY REPORT 101109/03.
